Lemsip 10 cold & flu lemon sachets10s

You have 0 of this in your trolley

Lemsip 10 cold & flu lemon sachets
0 in trolley

Quantity of Lemsip 10 cold & flu lemon sachets in trolley 0

0 in trolley.
Add to favourites or list
£4.00(40p each)4.00
Add to favourites or list
Cold & Flu Lemon
Paracetamol, Phenylephrine Hydrochloride For the relief of the symptoms of colds and flu, including aches, pains, nasal congestion and lowering of temperature. Active Ingredients (per sachet): Paracetamol 650mg, Action: Analgesic & antipyretic, Relief of... Headache, sore throat, fever, body aches & pains Active Ingredients (per sachet): Phenylephrine hydrochloride 10mg, Action: Decongestant, Relief of... Blocked nose
  • Analgesic

Active Ingredients (per sachet): Paracetamol 650mg, Phenylephrine Hydrochloride 10mg, Also includes Sucrose, Lactose, Sodium and Aspartame, Total contents of sachet 4.8g

Typical values

Preparation and Usage

Read the package leaflet before use. Directions How to take: For oral use. Pour one sachet of powder into a mug and fill with hot, but not boiling, water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener. How much to take: Adults, the elderly and children aged 16 years and over: 1 sachet every 4 to 6 hours as required. Do not take more than 4 sachets in 24 hours.

Warnings

  • Do not give to children under 16 years of age.<br>Do not take more medicine than the label tells you to. If you do not get better, talk to your doctor.<br><br>Warnings<br>CONTAINS PARACETAMOL. Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well.<br>Consult your pharmacist or doctor before taking if you are pregnant or breastfeeding.<br>Keep out of the sight and reach of children.<br>DO NOT TAKE IF: allergic to any ingredient, if you have heart disease, high blood pressure, overactive thyroid, or you are taking or have taken MAOI's (antidepressants) within 14 days, if you are taking other sympathomimetic decongestants.

Disclaimer

Please note that while we take every care to make sure the product information displayed on our website is correct, product recipes are regularly changed. This may affect nutrition and allergen information therefore you should always check product labels and not rely solely on the information presented here.

If you require specific advice on any Waitrose branded product, please contact our Customer Care Team. For all other products, please contact the manufacturer.

This information is supplied for personal use only. It may not be reproduced in any way whatsoever without the prior consent of Waitrose Limited nor without due acknowledgement.

Legal disclaimer